Hello all I am new to this. I am 37 years old and had surgery about 20 months ago for tilted uterus and found out I had severe endometreousis and cysts on my ovaries. I also did not ovulate regularly. I went through my first round of clomid 50mg this month and had 5 eggs stimulate. The Dr. gave me a shot of pregnyl on Tuesday afternoon and since then I have had strange side effects. I called the Dr. but they have never hear of this happening before. I have the typical bloating, restlessness and can't sleep but I have also have been chilled, a little nauseated and then my lymph nodes in my groin area began to swell. The left side is more swollen and tender than the right, IS THIS ODD? Has anyone had this happen to them after pregnyl injection? Thanks for any help.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...